Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 118, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Mar 14, 2012, 6:52 PM CDT for Clay County, Lowndes County, Oktibbeha County, Mississippi. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 14, 2012, 6:52 PM CDT (23:52 UTC)
- Expired
- Mar 14, 2012, 7:32 PM CDT
- In force
- 40 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Clay County, MS, Lowndes County, MS, Oktibbeha County, MS
The radar
The Columbus AFB radar (KGWX), 52 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 14, 7:12 PM CDT | HAIL 1 | 3 W West Point, MS | QUARTER-SIZED STONES MIXED IN WITH LOTS OF DIME TO NICKEL SIZE HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 11.9 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2183 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 638 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- -15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
876
WUUS54 KJAN 142352
SVRJAN
MSC025-087-105-150045-
/O.NEW.KJAN.SV.W.0118.120314T2352Z-120315T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
652 PM CDT WED MAR 14 2012
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL CLAY COUNTY IN NORTHEAST MISSISSIPPI...
WEST CENTRAL LOWNDES COUNTY IN NORTHEAST MISSISSIPPI...
NORTHEASTERN OKTIBBEHA COUNTY IN NORTHEAST MISSISSIPPI...
* UNTIL 745 PM CDT
* AT 653 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MULDROW MOVING EAST AT 5 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MULDROW BY 710 PM CDT...
TIBBEE BY 745 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3366 8871 3347 8855 3343 8874 3357 8884
3361 8882
TIME...MOT...LOC 2353Z 253DEG 4KT 3354 8872
$$
BYB1 follow-up statement
112
WWUS54 KJAN 150032
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
732 PM CDT WED MAR 14 2012
MSC025-087-105-150043-
/O.CAN.KJAN.SV.W.0118.000000T0000Z-120315T0045Z/
OKTIBBEHA MS-LOWNDES MS-CLAY MS-
732 PM CDT WED MAR 14 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CLAY...WEST
CENTRAL LOWNDES AND NORTHEASTERN OKTIBBEHA COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WILL BE NEAR...
TIBBEE BY 745 PM CDT...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS.
LAT...LON 3366 8871 3347 8855 3343 8874 3357 8884
3361 8882
TIME...MOT...LOC 0033Z 253DEG 4KT 3355 8867
$$
BYBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 4:02 PM CDT, 2 hours 50 minutes earlier.
Area forecast discussion, Mar 14, 4:02 PM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 402 PM CDT WED MAR 14 2012 .SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT...PERSISTENT CLOUD COVER HAS HAMPERED TEMPERATURES THIS AFTERNOON. SATELLITE IMAGERY INDICATES THAT CLOUDS ARE BREAKING UP BUT THIS HAS BEEN RATHER SLOW TO OCCUR. A CONSEQUENCE OF THAT...HIGHS HAVE ONLY MADE IT INTO THE UPPER 70S/SLIGHTLY TOUCHING 80. THERE HAVE BEEN A FEW SHOWERS ACROSS FAR NORTHEASTERN MISSISSIPPI AND A FEW MORE ROBUST CELLS IN NORTHERN ALABAMA. MOST OF THESE WILL REMAIN OUT OF OUR CWA FOR THE AFTERNOON AND EVENING BUT AN ISOLATED STORM IN THE EAST IS POSSIBLE AND COULD BRIEFLY BECOME STRONG. DRY CONDITIONS OTHERWISE ARE EXPECTED TO CONTINUE WITH ANOTHER NIGHT OF WARM TEMPERATURES AND STRATUS/FOG. SREF VISIBILITY PROBS INDICATE THAT THERE COULD BE SOME PATCHY FOG...BUT PROBS ARE NOT AS HIGH AS THEY HAVE BEEN PREVIOUS NIGHTS. IN ADDITION...GFS BUFR SOUNDINGS INDICATE THERE MAY BE MORE STRATUS THAN FOG....AND WINDS LOOK TO REMAIN SOMEWHAT UP THROUGH THE NIGHT WHICH MAY HELP TO PRECLUDE THE DENSER FOG. AFTER MIDNIGHT TONIGHT...MODELS INDICATE THE BEGINNINGS OF A SHORTWAVE MOVING ACROSS THE UPPER FRINGES OF THE RIDGE. THIS MAY BRING SOME SHOWERS TO THE FAR NORTHWESTERN AREAS OF THE CWA THROUGH THE MORNING...BUT NOT EXPECTING MUCH IF ANYTHING. AS THE DAY PROGRESSES...AND TEMPERATURES BEGIN TO HEAT UP...ADDITIONAL SHOWER AND THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE AS THE SHORTWAVE SLOWLY TRACKS ACROSS NORTHERN MISSISSIPPI AND WESTERN TENNESSEE. THIS WILL ALSO COUPLE WITH A 200-300MB JET THAT IS AROUND 50-70KTS. THIS COULD PROVIDE JUST ENOUGH FORCING...WHICH HAS BEEN LACKING THESE PAST COUPLE OF DAYS...FOR A BETTER COVERAGE OF STORMS. THERE IS THE POSSIBILITY THAT MOST OR EVEN ALL OF THIS COULD REMAIN JUST TO THE NORTH OF THE CWA WHICH IS ALSO DEPICTED ON HI-RES WRF MODELS...BUT ANY OUTFLOW BOUNDARIES COULD MAKE IT INTO MY NORTHERNMOST ZONES AND BRING SOME CHANCE FOR SHOWERS AND STORMS. RIGHT NOW...WE ARE NOT ADVERTISING ANY STRONG OR SEVERE WITH THIS BUT GIVEN ENOUGH HEATING(ASSUMING CLOUDS CAN CLEAR SOONER THAN THEY DID TODAY)...THERE WILL BE ENOUGH LAPSE RATE GIVEN COLD TEMPERATURES AT 500MB...AND SOME DCAPE FOR A HAIL AND WIND POTENTIAL. THE MAIN AREAS FOR THIS LOOK TO BE ALONG AND NORTH OF THE HIGHWAY 82 CORRIDOR...BUT SPC HAS INTRODUCED A 5% RISK FOR ALL AREAS ALONG AND NORTH OF THE I-20 CORRIDOR. ANY ACTIVITY THAT DEVELOPS SHOULD BEGIN TO DIMINISH THROUGH THE EVENING BUT HAVE LEFT SOME LINGERING ACTIVITY IN THE FAR NORTH OVERNIGHT AND INTO FRIDAY. AS FOR TEMPS...WARM CONDITIONS WILL CONTINUE WITH READINGS IN THE 80-85 DEGREE RANGE...ASSUMING WE DON'T GET HAMPERED BY CLOUDS LONGER INTO THE DAY. OVERNIGHT LOWS WERE TRICKY. GUIDANCE INDICATES SOME DRIER AIR ROTATING AROUND THE RIDGE AND INFILTRATING PORTIONS...MAINLY THE EAST AND SOUTHEAST...OF THE CWA. GIVEN THAT THE ENTIRE SOUTHEAST IS PRETTY WELL ENTRENCHED IN A MOIST AIRMASS...MIXING HAS BEEN LIMITED TODAY TO DROP THE DEWPOINTS AND STRATUS IS EXPECTED TONIGHT...I AM HESITANT TO COMPLETELY BUY OFF ON THIS FOR TONIGHT AND GO AS LOW AS GUIDANCE INDICATES. HAVE GONE AHEAD AND RAISED LOWS OUT OF AT LEAST THE MIDDLE 50S INTO AT LEAST THE LOWER 60S. GIVEN THE RECENT MORNING TRENDS...I COULD SEE IT BEING WARMER THAN THIS...BUT DID NOT WANT TO GO TOO AGGRESSIVE. GUIDANCE WAS ALSO LOW LIKE THIS FOR EACH MORNING THROUGH FRIDAY MORNING. WILL HAVE TO ASSESS THIS IN LATER SHIFTS AS CONVECTION MAY ALLOW FOR COOLER CONDITIONS EACH DAY. /28/ .LONG TERM...LONG TERM PORTION OF THE FORECAST WILL GENERALLY BE QUIET WITH OUR REGION CONTROLLED BY AN UPPER RIDGE AXIS. MODELS REMAIN IN SOLID AGREEMENT WITH THE UPPER RIDGE FEATURE OVER THE AREA WHILE THE LARGE UPPER LOW WILL BE OVER THE WESTERN CONUS. THE UPPER LOW DOESN'T LOOK TO PUSH EAST UNTIL MID WEEK WHICH WOULD HELP PUSH A COOL FRONT NEAR THE CWA AND HELP TO INCREASE PRECIP CHANCES. THE MAIN FORECAST ISSUE WILL BE TEMPS WHICH WILL REMAIN QUITE WARM FOR MID MARCH. FORECAST GUID CONTINUES TO COME IN WITH HIGHS IN THE 80-85 DEGREE RANGE AND THOSE VALUES WERE GENERALLY FOLLOWED. /CME/ && .AVIATION...CEILINGS ARE CONTINUING TO GRADUALLY IMPROVE AT SITES THIS AFTERNOON WITH MAINLY VFR CONDITIONS PREVAILING...WHILE WINDS REMAIN SOUTH SOUTHWESTERLY BETWEEN 5-10 KNOTS. ANOTHER ROUND OF WIDESPREAD IFR CEILINGS ARE EXPECTED OVERNIGHT AND INTO EARLY THURSDAY MORNING. PATCHY FOG WILL ALSO BE POSSIBLE AROUND DAY BREAK THURSDAY...WHICH COULD REDUCE VISIBILITIES TO IFR STATUS. /19/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 62 84 59 83 / 4 13 5 9 MERIDIAN 59 83 56 84 / 4 16 4 8 VICKSBURG 61 84 59 82 / 4 12 4 8 HATTIESBURG 61 85 57 85 / 6 7 10 7 NATCHEZ 61 82 60 81 / 3 4 4 5 GREENVILLE 63 82 62 82 / 15 28 10 13 GREENWOOD 62 84 61 84 / 13 31 10 16 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 28/CME/19
Hazardous weather outlook, Mar 14, 2:11 PM CDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 211 PM CDT WED MAR 14 2012 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 151915- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 211 PM CDT WED MAR 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND THURSDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 19
In the hours before
Special weather statement, Mar 14, 3:27 PM CDT, 3 hours 25 minutes before
MSZ045-142055-
NESHOBA MS-
327 PM CDT WED MAR 14 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
327 PM CDT WED MAR 14 2012
...STRONG THUNDERSTORM ON THE NORTHWEST SIDE OF PHILADELPHIA...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
45 MPH WIND GUSTS WAS LOCATED 3 MILES SOUTHWEST OF BURNSIDE AT 326
PM CDT...MOVING EAST AT 5 MPH.
VERY HEAVY RAIN ALONG WITH OCCASIONAL TO FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES ARE ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN CENTRAL NESHOBA COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3274 8897 3273 8924 3291 8927 3294 8914
3293 8902 3292 8901
TIME...MOT...LOC 2026Z 261DEG 2KT 3283 8915
BYBSpecial weather statement, Mar 14, 4:01 PM CDT, 2 hours 51 minutes before
MSZ038-045-142130- WINSTON MS-NESHOBA MS- 401 PM CDT WED MAR 14 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 401 PM CDT WED MAR 14 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 45 MPH WIND GUSTS WAS LOCATED 3 MILES WEST OF STALLO AT 401 PM CDT. THE STORM WAS NEARLY STATIONARY. VERY HEAVY RAIN ALONG WITH OCCASIONAL TO FREQUENT CLOUD TO GROUND LIGHTNING STRIKES ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN NORTHERN NESHOBA AND SOUTH CENTRAL WINSTON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3304 8900 3282 8900 3284 8926 3302 8926 TIME...MOT...LOC 2101Z 270DEG 2KT 3293 8915 BYB
Special weather statement, Mar 14, 5:49 PM CDT, 1 hour 3 minutes before
MSZ033-038-039-142320-
WINSTON MS-OKTIBBEHA MS-NOXUBEE MS-
549 PM CDT WED MAR 14 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
549 PM CDT WED MAR 14 2012
...STRONG THUNDERSTORM SOUTH OF STARKVILLE...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WIND GUSTS WAS LOCATED 3 MILES SOUTHWEST OF OKTOC AT
548 PM CDT...MOVING NORTHWEST AT 5 MPH.
VERY HEAVY RAIN ALONG WITH OCCASIONAL TO FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES ARE ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHWESTERN NOXUBEE...SOUTHERN OKTIBBEHA AND NORTHEASTERN
WINSTON COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3317 8881 3336 8900 3349 8878 3332 8867
3329 8867 3329 8865 3327 8864
TIME...MOT...LOC 2248Z 146DEG 6KT 3329 8878
BYBSpecial weather statement, Mar 14, 6:21 PM CDT, 31 minutes before
MSZ046-142350-
KEMPER MS-
621 PM CDT WED MAR 14 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
621 PM CDT WED MAR 14 2012
...SMALL BUT STRONG THUNDERSTORM A LITTLE WEST OF DE KALB...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WIND GUSTS WAS LOCATED 3 MILES NORTHEAST OF BLUFF
SPRINGS AT 621 PM CDT...MOVING NORTHEAST AT 10 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES ARE ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHWESTERN KEMPER COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3282 8854 3269 8881 3282 8892 3285 8892
3293 8881 3293 8863
TIME...MOT...LOC 2321Z 235DEG 7KT 3282 8879
BYBSpecial weather statement, Mar 14, 6:24 PM CDT, 28 minutes before
MSZ033-142355-
OKTIBBEHA MS-
624 PM CDT WED MAR 14 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
624 PM CDT WED MAR 14 2012
...SMALL BUT STRONG THUNDERSTORM ON THE EAST SIDE OF STARKVILLE...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE
HAIL AND 40 TO 50 MPH WIND GUSTS WAS LOCATED 3 MILES EAST OF
STARKVILLE AT 624 PM CDT...MOVING NORTHEAST AT 5 MPH.
VERY HEAVY RAIN ALONG WITH OCCASIONAL TO FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES ARE ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN EASTERN OKTIBBEHA COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3333 8879 3348 8892 3357 8879 3356 8868
3346 8867 3339 8867
TIME...MOT...LOC 2324Z 234DEG 2KT 3346 8877
BYBSpecial weather statement, Mar 14, 6:33 PM CDT, 19 minutes before
MSZ031-033-150005-
OKTIBBEHA MS-LOWNDES MS-
633 PM CDT WED MAR 14 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
633 PM CDT WED MAR 14 2012
...GUSTY THUNDERSTORMS PUSHING INTO SOUTHWESTERN LOWNDES COUNTY...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL
AND 40 TO 50 MPH WIND GUSTS WAS LOCATED 3 MILES NORTHWEST OF
CRAWFORD AT 633 PM CDT...MOVING NORTHEAST AT 10 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN SOUTHWESTERN LOWNDES AND SOUTHEASTERN OKTIBBEHA COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3328 8852 3328 8874 3335 8880 3353 8854
3335 8839
TIME...MOT...LOC 2333Z 235DEG 9KT 3333 8865
BYBThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 3:27 PM CDT | Special Weather Statement | JAN | Neshoba | 28 min |
| Mar 14, 4:01 PM CDT | Special Weather Statement | JAN | Winston | 29 min |
| Mar 14, 5:49 PM CDT | Special Weather Statement | JAN | Oktibbeha | 31 min |
| Mar 14, 6:21 PM CDT | Special Weather Statement | JAN | Kemper | 29 min |
| Mar 14, 6:24 PM CDT | Special Weather Statement | JAN | Oktibbeha | 31 min |
| Mar 14, 6:33 PM CDT | Special Weather Statement | JAN | Lowndes | 32 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.